# SDR A6WA201240312

- Difficulty date: January 22, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD HAS DRILL START NEXT TO ISOLATOR RBL 27, SECOND ROW FROM BOTTOM.  REPAIRED IAW REO 601R-53-61-1285.
